Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How to stop bleeding that started after taking birth control pill ?

i had taken mt pill bleed starts on 17th of jan n thn it going on and after 7-8 days i had taken pills to stop it. it is approximately stopped but not fully bleed is daily starts at morning time an approx time at 11or 12 oclock for n half n hour or a hour m taking Gynae.-C.V.P medicine for stop it so kindly suggest me the right pill to stop it
Asked On : Sat, 4 Feb 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It can be due to incomplete abortion also
Take tranexamic acid till then . it is better to get an ultrasound done
Get hamoglobin levels done
Take care
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor